# SDR 95ZZZW219

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N84357
- Make and model: Boeing 727231
- Aircraft serial: 21989
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fs 1000-1010
- Part time: 36,843 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-17 FOUND A 6 INCH CRACK AT AFT CARGO STRINGER 29, IN RT VERTICAL LEG INBOARD SIDE, FS 1000 TO FS 1010. REPAIRED PER ARA 8682 AND STANDARD PRACTICES.  TOTAL CYCLES 22,210.
